ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Semigroups on Frechet spaces and equations with infinite delays

Sengadir, T (2007) Semigroups on Frechet spaces and equations with infinite delays. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 117 (1). pp. 71-84.

[img] PDF
44.pdf - Published Version
Restricted to Registered users only

Download (252kB) | Request a copy
Official URL: http://www.springerlink.com/content/lg305550798243...


In this paper, we show existence and uniqueness of a solution to a functional differential equation with infinite delay. We choose an appropriate Frechet space so as to cover a large class of functions to be used as initial functions to obtain existence and uniqueness of solutions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Functional differential equation; infinite delay; semigroup; Frechet space.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Users 920 not found.
Date Deposited: 10 Jun 2010 09:44
Last Modified: 19 Sep 2010 05:59
URI: http://eprints.iisc.ac.in/id/eprint/26840

Actions (login required)

View Item View Item